If you need an accessible version of this item please contact JSTOR User Support

The Coase Theorem as a Negative Externality

E. Ray Canterbery and A. Marvasti
Journal of Economic Issues
Vol. 26, No. 4 (Dec., 1992), pp. 1179-1189
Stable URL: http://www.jstor.org/stable/4226625
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Coase Theorem as a Negative Externality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1179
    1179
  • Thumbnail: Page 
1180
    1180
  • Thumbnail: Page 
1181
    1181
  • Thumbnail: Page 
1182
    1182
  • Thumbnail: Page 
1183
    1183
  • Thumbnail: Page 
1184
    1184
  • Thumbnail: Page 
1185
    1185
  • Thumbnail: Page 
1186
    1186
  • Thumbnail: Page 
1187
    1187
  • Thumbnail: Page 
1188
    1188
  • Thumbnail: Page 
1189
    1189